Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 9, Pages 627-637
http://dx.doi.org/10.1155/S0161171200002155

Rayleigh waves in a thermoelastic granular medium under initial stress

Mathematics Department, Faculty of Education, El-Arish, Egypt

Received 23 December 1998

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We study the effect of initial stress on the propagation of Rayleigh waves in a granular medium under incremental thermal stresses. We also obtain the frequency equation, in the form of a twelfth-order determinantal expression, which is in agreement with the corresponding classical results.